# SDR DL757990791

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 331202129
- Condition: Failed
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED.
